# SDR ZZDA2008010

- Difficulty date: November 14, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BETWEEN ROW 1 & 2 FELL DOWN.  RESECURED EXIT SIGN.  OK FOR SERVICE.  REF M/M 33-00.
